Dr. K. Bhargav Kumar

Assistant Professor, Gr-I
Department of Mathematics

Mathematical Biology, Population Dynamics, Partial Differential Equations (PDEs), Conservation laws, Numerical methods to PDEs, Controllability
Birla Institute of Technology & Science, Pilani
Hyderabad Campus
Jawahar Nagar, Kapra Mandal
Dist.-Medchal-500 078
Telangana, India


  1. B.K.Kakumani, S.P.Yadav, Global existence and asymptotic behaviour for a viscoelastic plate equation with nonlinear damping and logarithmic nonlinearity, Applicable Analysis, August 2023. DOI: 10.3233/ASY-231859
  2. B. K. Kakumani & S.K. Tumuluri , A convergent numerical scheme to a McKendrick–von Foerster equation with diffusion, International Journal of Computer Mathematics, February 2023. DOI: 10.1080/00207160.2023.2186154
  3. B.K.Kakumani, S.P.Yadav, Decay estimate in a viscoelastic plate equation with past history, nonlinear damping, and logarithmic nonlinearity, Boundary Value Problems, 2022, 95(2022). DOI:
  4. B.K.Kakumani, Optimal control of nonlinear renewal equation, International Journal of Control; Volume 3; 570-578; 2019. DOI:10.1080/00207179.2019.1600032.
  5. Philippe Michel and B.K.Kakumani, GRE methods for nonlinear model of evolution equation and limited ressource environment, Discrete and Continuous Dynamical Systems - Series B; Volume 24 Issue 12; 6653-6673; 2019. DOI:10.3934/dcdsb.2019161.
  6. B.K.Kakumani and S.K.Tumuluri, A numerical scheme to the McKendrickvon Foerster equation with diffusion in age, Numerical methods for partial differential equation, Volume 34 issue 6, 2018, pp 2113 – 2128. 
  7. B.K.Kakumani and S.K.Tumuluri, Asymptotic behavior of the solution of a diffusion equation with nonlocal boundary conditions, Discrete and Continuous Dynamical Systems – Series B, Volume 22 Issue 2, 2017, pp 407 – 419.
  8. B.K.Kakumani and S.K.Tumuluri, On a nonlinear renewal equation with Diffusion, Mathematical Methods in the Applied Sciences, Volume 39 Issue 4, 2016, pp 697 – 708. 
  9. B.K.Kakumani and S.K.Tumuluri, Extinction and blow-up phenomena in a nonlinear gender structured population model, Nonlinear Analysis: Real World Applications, Volume 28, 2016, pp 290 – 299.
  10. Exact Solutions of Certain Class of Porous Medium Equations using Variational Iteration Method, Pacific Journal of Applied Mathematics, Volume 4 Issue 4, 2012, pp 219–224.